Alert archive / North Carolina / Beach Hazards Statements in 2024

Beach Hazards Statement 15, NWS Wilmington, NC

June 18, 2024Brunswick County, North Carolina

NWS Wilmington, NC issued this beach hazards statement at Jun 18, 2024, 8:08 PM EDT for Brunswick County, North Carolina. It took effect at Jun 19, 2024, 6:00 AM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2024, 8:08 PM EDT (00:08 UTC)
In effect from
Jun 19, 2024, 6:00 AM EDT
Expired
Jun 20, 2024, 7:58 PM EDT
In force
38 hr
Issued by
NWS Wilmington, NC

County Brunswick County, NC

The radar

The Wilmington radar (KLTX), 19 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2024-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2024-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WHUS42 KILM 190008
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
808 PM EDT Tue Jun 18 2024

NCZ110-190815-
/O.NEW.KILM.BH.S.0015.240619T1000Z-240620T0000Z/
Coastal Brunswick-
808 PM EDT Tue Jun 18 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

* WHAT...Strong east to west longshore current.

* WHERE...Coastal Brunswick County.

* WHEN...From 6 AM EDT Wednesday through Wednesday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. It may
  sweep swimmers off their feet, making it difficult to return to
  shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-108-SCZ054-056-190815-
/O.NEW.KILM.RP.S.0010.240619T1000Z-240620T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
808 PM EDT Tue Jun 18 2024

...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

* WHAT...Dangerous rip currents expected. There is also a Strong
  north to south longshore current and a Moderate Risk of rip
  currents expected for Horry County beaches north of Myrtle 
  Beach.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties.

* WHEN...From 6 AM EDT Wednesday through Wednesday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

LEW
6 follow-up statements
046 
WHUS42 KILM 190750
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
350 AM EDT Wed Jun 19 2024

NCZ110-191600-
/O.CON.KILM.BH.S.0015.240619T1000Z-240620T0000Z/
Coastal Brunswick-
350 AM EDT Wed Jun 19 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Strong east to west longshore current. There is also a
  Moderate Risk of rip currents expected Ocean Isle Beach west.

* WHERE...Coastal Brunswick County.

* WHEN...Through this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-108-SCZ056-191600-
/O.CON.KILM.RP.S.0010.240619T1000Z-240620T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
350 AM EDT Wed Jun 19 2024

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

SCZ054-191600-
/O.CON.KILM.RP.S.0010.240619T1000Z-240620T0000Z/
Coastal Horry-
350 AM EDT Wed Jun 19 2024

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WHAT...Dangerous rip currents expected. High risk of rip
  currents Myrtle Beach south and a moderate risk north of Myrtle
  Beach. There is also a strong north to south longshore current 
  north of Myrtle Beach.

* WHERE...Coastal Horry County.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

VAO
601 
WHUS42 KILM 191518
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
1118 AM EDT Wed Jun 19 2024

NCZ110-200000-
/O.CON.KILM.BH.S.0015.000000T0000Z-240620T0000Z/
Coastal Brunswick-
1118 AM EDT Wed Jun 19 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong north to south longshore current. There is also a
  Moderate Risk of rip currents expected west of Ocean Isle Beach.

* WHERE...Coastal Brunswick County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-108-SCZ056-200000-
/O.CON.KILM.RP.S.0010.000000T0000Z-240620T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
1118 AM EDT Wed Jun 19 2024

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Dangerous rip currents. A moderate longshore current is 
  also expected this afternoon and could become strong at times.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

SCZ054-200000-
/O.CON.KILM.RP.S.0010.000000T0000Z-240620T0000Z/
Coastal Horry-
1118 AM EDT Wed Jun 19 2024

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Dangerous rip currents. High risk of rip currents Myrtle
  Beach south and a moderate risk north of Myrtle Beach. There is
  also a strong north to south longshore current north of Myrtle
  Beach. A moderate longshore current is also expected this 
  afternoon and could become strong at times.

* WHERE...Coastal Horry County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

21
278 
WHUS42 KILM 192353
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
753 PM EDT Wed Jun 19 2024

NCZ110-200900-
/O.EXT.KILM.BH.S.0015.000000T0000Z-240621T0000Z/
Coastal Brunswick-
753 PM EDT Wed Jun 19 2024

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY
EVENING...

* WHAT...Strong east to west longshore current. There is also a 
  Moderate Risk of rip currents expected west of Ocean Isle Beach.

* WHERE...Coastal Brunswick County.

* WHEN...Through Thursday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-108-SCZ056-200900-
/O.EXT.KILM.RP.S.0010.000000T0000Z-240621T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
753 PM EDT Wed Jun 19 2024

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY EVENING...

* WHAT...Dangerous rip currents. A moderate longshore current is 
  also expected this afternoon and could become strong at times.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...Through Thursday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

SCZ054-200900-
/O.EXT.KILM.RP.S.0010.000000T0000Z-240621T0000Z/
Coastal Horry-
753 PM EDT Wed Jun 19 2024

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY EVENING...

* WHAT...Dangerous rip currents. High risk of rip currents Myrtle
  Beach south and a moderate risk north of Myrtle Beach. There is
  also a strong north to south longshore current north of Myrtle
  Beach. A moderate longshore current is expected elsewhere this 
  afternoon and could become strong at times.

* WHERE...Coastal Horry County.

* WHEN...Through Thursday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

LEW
581 
WHUS42 KILM 200753
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
353 AM EDT Thu Jun 20 2024

NCZ110-201600-
/O.CON.KILM.BH.S.0015.000000T0000Z-240621T0000Z/
Coastal Brunswick-
353 AM EDT Thu Jun 20 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Strong east to west longshore current. There is also a
  Moderate Risk of rip currents.

* WHERE...Coastal Brunswick County.

* WHEN...Through this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-108-SCZ054-056-201600-
/O.CON.KILM.RP.S.0010.000000T0000Z-240621T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
353 AM EDT Thu Jun 20 2024

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WHAT...Dangerous rip currents.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

19
495 
WHUS42 KILM 201535
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
1135 AM EDT Thu Jun 20 2024

NCZ110-210000-
/O.CON.KILM.BH.S.0015.000000T0000Z-240621T0000Z/
Coastal Brunswick-
1135 AM EDT Thu Jun 20 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong east to west longshore current. There is also a
  Moderate Risk of rip currents.

* WHERE...Coastal Brunswick County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-108-SCZ054-056-210000-
/O.CON.KILM.RP.S.0010.000000T0000Z-240621T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
1135 AM EDT Thu Jun 20 2024

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Dangerous rip currents.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
505 
WHUS42 KILM 202358
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
758 PM EDT Thu Jun 20 2024

NCZ106-108-SCZ054-056-210800-
/O.CAN.KILM.RP.S.0010.000000T0000Z-240621T0000Z/
/O.NEW.KILM.RP.S.0011.240621T1000Z-240622T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
758 PM EDT Thu Jun 20 2024

...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT FRIDAY THROUGH
FRIDAY EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties.

* WHEN...From 6 AM EDT Friday through Friday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

NCZ110-210100-
/O.CAN.KILM.BH.S.0015.000000T0000Z-240621T0000Z/
Coastal Brunswick-
758 PM EDT Thu Jun 20 2024

...BEACH HAZARDS STATEMENT IS CANCELLED...

The strong east to west longshore current has weakened and will 
continue to decline as easterly winds weaken this evening.

$$

ABW

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jun 18, 7:28 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 18, 7:28 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
728 PM EDT Tue Jun 18 2024

.SYNOPSIS...
Seasonably warm conditions will continue for the next few days
as high pressure sits well offshore. A warming trend begins late
in the week with afternoon showers and thunderstorms for the
weekend. Heat indices may reach the triple digits over the
weekend. Onshore flow will bring more humid conditions by the
beginning of next week with a better chance of afternoon showers
and thunderstorms.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A strong ridge overhead and elongated high pressure offshore
continues to bring onshore flow. Inversion aloft will keep the
area dry overnight and into Wednesday. Convergence along the
coast and easterly moisture advection may bring a stray shower
tomorrow afternoon. Overnight lows in the mid and upper 60s,
Wednesday's highs in the upper 80s to around 90 inland.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
A ridge over the mid-Atlantic gets nudged southward into the
Mid South this period. Meanwhile, offshore surface high pressure
well to the northeast drops a bit more towards the mid-
Atlantic. Quiet and dry forecast this period with a gentle east-
southeast wind. Highs Thursday in the lower 90s inland, mid 80s
at the coast. Lows each night in the mid 60s inland, lower 70s
at the coast.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Upper ridge gets pushed pushed further south still, aided by a
series of shortwaves that exit out of the Rockies and push
eastward towards the Ohio River Valley over the weekend.
Meanwhile, low pressure makes its way towards the GA/SC coast
Friday. Most of the moisture and energy associated with it
remains well to the south of the area, and subsidence from the
ridge will keep the forecast mostly dry Friday and Saturday.
Exceptions are for the southern portions of the Grand Strand
area, where some of that moisture may sneak up and bring a stray
shower or thunderstorm to the area from offshore.

Rain chances increase steadily Sunday through Tuesday, as
subsidence from the ridge decreases. Diurnal convection becomes
the theme initially, with an approaching cold front bringing
better shower and thunderstorm chances by early next week.

Perhaps the biggest story in the long term period is the heat.
Afternoon heat indices climb up into the triple digits by
Saturday, lasting through the end of the period. Inland areas
may hit heat indices between 100-105 degrees. With it being the
weekend, increased outdoor activity would be expected, so it's
important to take frequent breaks, wear loose fitting, light-
colored clothing, and drink plenty of water. For more heat
safety tips, head over to weather.gov/safety/heat. Be safe out
there!

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
VFR through the 00Z TAF period. Easterly flow continues with
sfc high pressure locked in place off to the NE. Small chance
that the onshore flow brings brief MVFR clouds along the coast,
but chances are too low to warrant mention in the TAFs. Gusts
up to 20-25 kt Wednesday aftn.

Extended Outlook... VFR continues.

&&

.MARINE...
Through Wednesday...Elongated high pressure continues to produce
persistent onshore flow and easterly swell. Swell has built to
3-4 feet at 7 seconds and will continue to build on Wednesday.
SCA conditions may develop on Wednesday as wind waves and swell
combine to frequent 6 foot seas.

Wednesday Night through Saturday...Small Craft Advisory conditions
possible through Thursday evening. Easterly winds at 10-15kts. From
there, seas rapidly drop from 3-4ft on Friday to 2-3ft on Saturday.
Easterly winds at 10kts become more southeasterly Friday night
through Saturday. Easterly swell clocks in at 8-9 seconds.

&&

.TIDES/COASTAL FLOODING...
Other - Rip Currents: A building easterly swell will maintain
an elevated rip current risk for east and southeast facing
beaches in our area through (at least) the end of the week. A
high risk of rip currents is forecasted for Pender, New Hanover
and Georgetown county beaches Wednesday through Friday, with
moderate rip risk for Horry County. The south facing beaches of
Brunswick county (east of Ocean Isle) will likely have strong
east to west longshore currents these days due to easterly swell
and winds versus strong rip currents.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ110.
SC...None.
MARINE...None.

&&

SYNOPSIS...ILM
NEAR TERM...21
SHORT TERM...IGB
LONG TERM...IGB
AVIATION...MAS
MARINE...IGB/21
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 18, 3:14 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
Issued by National Weather Service Raleigh NC
314 PM EDT Tue Jun 18 2024

NCZ110-191915-
Coastal Brunswick-
314 PM EDT Tue Jun 18 2024

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong east to west longshore current likely Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-SCZ054-056-191915-
Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown-
314 PM EDT Tue Jun 18 2024

...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

High risk of rip currents Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
191915-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
314 PM EDT Tue Jun 18 2024

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hot and humid weather is expected this weekend with afternoon heat
indices approaching 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-191915-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
314 PM EDT Tue Jun 18 2024

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Small Craft Advisory conditions possible late Wednesday through
early Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

21

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:08 PM EDTRip Current StatementILMNew Hanover, Pender48 hr

Nearby

Beach Hazards Statements in North Carolina, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.